# SDR SWAA980032

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: B-Hyd Syst
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, EXPERIENCED B-SYSTEM HYDRAULIC OVERHEAT WARNING LIGHT.  AIRCRAFT DIVERTED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPAIRED CHAFED TEMP SENSOR WIRING AT SUPPLY LINE.
